Chemtrails!!! DONT go to "doctors", DONT take pharma drugs!!
Chemtrails inflict eye & skin infections, constant flu-like symptoms, mouth sore, nosebleeds, skin sores, painful burn
feeling of the skin, chronic fungus, muscle pain, chronic exhaustion, weakened immunity, acute asthma and allergies,
short-term memory loss, strokes and heart attacks on people in more than a dozen countries, Depends on how much
and how long you are exposed
I have burning symptoms on legs/thighs,hands/arms and face,some time cold feeling and some time hot feeling.
Started burning on the legs then hands,eye lids and face.
I am Hypothyroid and Fyabromyalgia patient,currently taking 88mcg levothyroxin/daily,75mg Lyrica/daily,B12 1000/daily and D vit 50000 IU/every two weeks.
Please advice if any thing doctor find?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.